# SDR HEEA0010085

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252467711
- Condition: Stud Failed
- Location: Engine
- Part time: 14,756 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF GOVERNOR, THE TOP MOUNTING STUD FOR THE GOVERNOR PULLED FROM THE GEARBOX AND PARTIALLY THROUGH THE GOVERNOR HOUSING.  THE STUD PULLED THROUGH BEFORE NUT REACHED THE CORRECT TORQUE OF 70-85 INCH POUNDS. REPLACED HELICOIL IN ACCESSORY GEARBOX.  REPLACED MOUNTING STUD AND REPLACED GOVERNOR.
